Quelques invariants topologiques en géométrie symplectique
Annales de l'I.H.P. Physique théorique, Volume 38 (1983) no. 4, p. 349-370
@article{AIHPA_1983__38_4_349_0,
     author = {Morvan, Jean-Marie},
     title = {Quelques invariants topologiques en g\'eom\'etrie symplectique},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {38},
     number = {4},
     year = {1983},
     pages = {349-370},
     zbl = {0521.53040},
     mrnumber = {714023},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPA_1983__38_4_349_0}
}
Morvan, Jean-Marie. Quelques invariants topologiques en géométrie symplectique. Annales de l'I.H.P. Physique théorique, Volume 38 (1983) no. 4, pp. 349-370. http://www.numdam.org/item/AIHPA_1983__38_4_349_0/

[Ba] A. Banyaga, On fixed points of symplectic maps. (preprint). | MR 561971

[Be] A. Bejancu, C-R submanifolds of Kaehler manifolds. Proc. Amer. Math. Sco., t. 69, 1978, p. 134-142. | MR 467630 | Zbl 0368.53040

[B. C.] D.E. Blair, B.Y. Chen, On CR submanifolds of hermitian manifolds. Israël j. of Math., t. 34, n° 4, 1979, p. 353-363. | MR 570892 | Zbl 0453.53018

[Ch] B: Y. Chen, Geometry of submanifolds. Marcel Dekker Inc., New York, 1973. | MR 353212 | Zbl 0262.53036

[Da1] P. Dazord, Invariant homotopiques attaches aux fibres symplectiques. Ann. Inst. Fourier, Grenoble, t. 29, n° 2, 1979, p. 25-78. | Numdam | MR 539693 | Zbl 0378.58011

[Da2] P. Dazord, Sur la géométrie des sous-fibrés et feuilletages Lagrangines. A paraître. Ann. Inst. Fourier, 1982. | MR 654208

[G. S.] V. Guillemin, S. Sternberg, Geometric asymptotics. Survey .Amer. Math. Soc., t. 17, 1977, Providence R. I. | MR 516965 | Zbl 0364.53011

[Ha] A. Haefliger, Some remarks on Foliations with minimal leaves. J. Diff. Geom., t. 15, n° 2, 1980, p. 269-284. | MR 614370 | Zbl 0444.57016

[H. Z.] Hayden, Zehman, A lagrangian Klein bottle. Math. Proc. Cam. Phil. Soc., t. 89, 1981, p. 193-200. | MR 600236 | Zbl 0465.58009

[K. N.] S. Kobayashi, K. Nomizu, Foundations of differential geometry. Interscience Publishers, New York, London, 1963. | MR 152974 | Zbl 0119.37502

[K. Y.] M. Kon, K. Yano, Antivariant submanifolds, Marcel Dekker, New York, 1976. | MR 425849 | Zbl 0349.53055

[Li] A. Lichnerowicz, Algèbres de Lie attachées à une variété canonique. J. Math. Pures et appl., t. 54, 1975, p. 445-480. | MR 448416 | Zbl 0318.53041

[M1] J.M. Morvan, Classe de Maslov d'une immersion lagrangienne et minimalité. C. R. A. S., t. 292, 30 mars 1981, p. 633-636. | MR 625362 | Zbl 0466.53030

[M2] J.M. Morvan, Sur les déformations des applications symplectiques. C. R. A. S., t. 290, 30 juin 1980, p. 1131-1134. | MR 585917 | Zbl 0445.53024

[Mo] J. Moser, A fixed point theorem in symplectic geometry. Acta Mathematica, t. 141, 1978, p. 17-34. | MR 478228 | Zbl 0382.53035

[M. S.] J.W. Milnor, D.J. Stasheff, Characteristic classes. Ann. Math. Studies, Princeton University Press, 1974. | MR 440554 | Zbl 0298.57008

[Mu] J.R. Munkres, Elementary Differential Topology. Ann. Math. Studies. Princeton University Press. | MR 163320

[R. V.] E.A. Ruh, J. Vilms, The tension field of the Gauss map. Trans. Amer. Math. Soc., t. 149, 1970, p. 569-573. | MR 259768 | Zbl 0199.56102

[Su1] D. Sullivan, Cycles for the dynamical study of foliated manifolds and complex manifolds. Inventiones Maths., t. 36, 1976, p. 225-255. | MR 433464 | Zbl 0335.57015

[Su2] D. Sullivan, A homological characterization of foliations consisting of minimal surfaces. (Preprint), I. H. E. S., January 1978. | MR 535056

[Wa] R. Walden, Untermaningfaltigkeiten mit paralleler zweiter fundamentalform in Euclidischen Raumen und Sphâren. Manuscripta Math., t. 10, 1973, p. 91-102. | MR 407773 | Zbl 0262.53038

[We] A. Weinstein, Lectures on symplectic manifolds. Reg. Conf. Serie in Math., t. 29, Amer. Math. Soc., Providence, R. I., 1977. | MR 464312 | Zbl 0406.53031

[Wh] H. Whitney, The self-intersections of a n-smooth manifold in 2n-space. Ann. Math., t. 45, 1944, p. 220-245. | MR 10274 | Zbl 0063.08237